Resultats globals: 1 registres trobats en 0.11 segons.
Articles, 1 registres trobats
Articles 1 registres trobats  
1.
12 p, 390.4 KB Bifurcation of limit cycles from some uniform isochronous centers / Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Makhlouf, Ammar
This article concerns with the weak 16-th Hilbert problem. More precisely, we consider the uniform isochronous centers x'=-y x^(n-1) y, y'= x x^(n-2) y^2 , for n = 2, 3, 4, and we perturb them by all homogeneous polynomial of degree 2, 3, 4, respectively. [...]
2015
Dynamics of Continuous, Discrete & Impulsive Systems. Series A. Mathematical Analysis, Vol. 22 (2015) , p. 381-394  

Us interessa rebre alertes sobre nous resultats d'aquesta cerca?
Definiu una alerta personal via correu electrònic o subscribiu-vos al canal RSS.